# SDR 97ZZZX303

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264GA
- Make and model: Stbros SD360
- Aircraft serial: SH3756
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

TPA/MIA - FLT 3408A - PILOT REPORT:  NOSE GEAR RED INTRANSIT, INOPERATIVE.  LIGHT BULB TEST OK.  CORRECTIVE:  REPAIRED BROKEN TERMINAL AT UPLOCK TERMINAL BOARD.
